Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 363, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Oct 15, 2007, 10:24 AM CDT for Kimble County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2007, 10:24 AM CDT (15:24 UTC)
- Expired
- Oct 15, 2007, 11:00 AM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Kimble County, TX
The radar
The San Angelo radar (KSJT), 121 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.4 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1780 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 15, 6:33 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Oct 15, 6:33 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 633 AM CDT MON OCT 15 2007 .AVIATION... A COLD FRONT WAS LOCATED ALONG A LINE FROM EAST OF WICHITA FALLS TO CISCO TO STERLING CITY TO MIDLAND AND TSRA HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT LOCATED FROM. THE FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THIS MORNING. MVFR CIGS ARE ASSOCIATED WITH THE TSRA BUT ONCE THEY MOVE THROUGH CIGS WILL BECOME VFR. WINDS WERE SHIFTING TO THE NORTH/NORTHEAST BEHIND THE FRONT BUT REMAINED AROUND 10 KTS. && .PREV DISCUSSION... /ISSUED 400 AM CDT MON OCT 15 2007/ && .PRELIMINARY POINT TEMPS/POPS... ABILENE 76 56 82 67 / 30 10 10 20 SAN ANGELO 79 60 84 65 / 40 10 10 20 JUNCTION 80 61 85 66 / 50 20 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/28
Hazardous weather outlook, Oct 15, 5:15 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 515 AM CDT MON OCT 15 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-152100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 515 AM CDT MON OCT 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL CONTINUE TO MOVE SOUTH-EASTWARD ACROSS WEST CENTRAL TEXAS TODAY. THUNDERSTORMS WILL BE STRONG AND BE CAPABLE OF BECOMING SEVERE. MAIN THREAT AREAS WILL BE ALONG AND SOUTHEAST OF A LINE FROM ALBANY...ABILENE...ROBERT LEE...TO SOUTH OF BIG LAKE THIS MORNING PROGRESSING DURING THE DAY WITH THE FRONT. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN UPPER LEVEL DISTURBANCE WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL TEXAS TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE BY NEEDED BRIEFLY THIS MORNING IN THOSE COUNTIES ALONG AND AHEAD OF THE FRONT. 11/KEISER
In the hours before
Special weather statement, Oct 15, 4:34 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 434 AM CDT MON OCT 15 2007 TXZ071-072-151030- TOM GREEN TX-IRION TX- 434 AM CDT MON OCT 15 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT FOR TOM GREEN AND IRION COUNTIES... AT 431 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF SAN ANGELO TO 11 MILES NORTHEAST OF MERTZON...MOVING EAST AT 25 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SAN ANGELO AND HARRIET BY 445 AM CDT CHRISTOVAL AND VERIBEST BY 505 AM CDT WALL BY 500 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Oct 15, 9:55 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 955 AM CDT MON OCT 15 2007 TXZ078-169-151600- SUTTON TX-KIMBLE TX- 955 AM CDT MON OCT 15 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT FOR SUTTON AND KIMBLE COUNTIES... AT 954 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 18 MILES SOUTHWEST OF ROOSEVELT...OR ABOUT 20 MILES NORTH OF ROCKSPRINGS...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... TELEGRAPH BY 1030 AM CDT SOUTH LLANO RIVER STATE PARK BY 1045 AM CDT JUNCTION BY 1050 AM CDT SEGOVIA BY 1055 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL OF 1 TO PERHAPS 2 INCHES WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.